Salvatore Angelo MARANO

Professore ordinario di ANALISI MATEMATICA [MAT/05]
Ufficio: Dipartimento di Matematica e Informatica, II piano, stanza 354
Email: marano@dmi.unict.it
Telefono: 095 7383049
Mobile: 366 6088155
Fax: 095 330094
Orario di ricevimento: Lunedì e mercoledì dalle 08:00 alle 10:00


S.A. Marano si è laureato in Matematica presso l'Università di Catania nel 1987 ed è professore ordinario di Analisi Matematica dal 2001. Ha scritto circa 80 articoli di ricerca pubblicati su riviste internazionali e svolto ricerche in collaborazione con studiosi italiani e stranieri. Nel 1989 gli è stato conferito il premio per giovani ricercatori di Scienze Matematiche indetto dall'Accademia Gioenia di Catania e nel 1991 ha vinto uno dei tre premi messi a concorso dalla Fondazione "Francesco Severi" di Arezzo. E' stato visiting professor presso le università di Torun, di Evora e di Perpignan. Attualmente fa parte della Commissione scientifica dell'UMI, nonché del comitato editoriale di alcune riviste internazionali.
 

Pubblicazioni scientifiche di Salvatore A. Marano (21.08.2018)

1) S.A. Marano, Generalized solutions of partial differential inclusions depending on a parameter, Rendiconti dell'Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica 13 (1989), 281-295.

2) S.A. Marano, Controllability of partial differential inclusions depending on a parameter and distributed parameter control processes, Le Matematiche 45 (1990), 283-300.

3) S.A. Marano, Classical solutions of partial differential inclusions in Banach spaces, Applicable Analysis 42 (1991), 127-143.

4) G. Bonanno - S.A. Marano, Random differential inclusions depending on a parameter, Journal of Mathematical Analysis and Applications 161 (1991), 35-49.

5) S.A. Marano, Classical solutions of hyperbolic partial differential equations with implicit mixed derivative, Annales Polonici Mathematici 56 (1992), 163-178.

6) S.A. Marano, Existence theorems for a multivalued boundary value problem, Bulletin of the Australian Mathematical Society 45 (1992), 249-260.

7) G. Bonanno - S.A. Marano, Higher order ordinary differential equations, Differ-ential and Integral Equations 6 (1993), 1119-1123.

8) S.A. Marano, On a boundary value problem for the differential equation f(t,x,x',x'')=0, Journal of Mathematical Analysis and Applications 182 (1994), 309-319.

9) S.A. Marano, A remark on a second-order three-point boundary value problem, Journal of Mathematical Analysis and Applications 183 (1994), 518-522.

10) S.A. Marano, Existence theorems for a semilinear elliptic boundary value problem, Annales Polonici Mathematici 60 (1994), 57-67.

11) S.A. Marano, A remark on a third-order three-point boundary value problem, Bulletin of the Australian Mathematical Society 49 (1994), 1-5.

12) G. Bonanno - S.A. Marano, A remark on some existence and uniqueness theorems for a fourth order boundary value problem, Applicable Analysis 55 (1994), 185-187.

13) A. Majorana - S.A. Marano, Continuous solutions of a nonlinear integral equation on an unbounded domain, Journal of Integral Equations and Applications 6 (1994), 119-128.

14) A. Majorana - S.A. Marano, Boundary value problems for higher order ordinary differential equations, Commentationes Mathematicae Universitatis Carolinae 35 (1994), 451-466.

15) S.A. Marano, Implicit elliptic differential equations, Set-Valued Analysis 2 (1994), 545-558.

16) S.A. Marano, Fixed points of multivalued contractions with non-closed, non-convex values, Atti della Accademia Nazionale dei Lincei, Rendiconti Lincei, Mate-matica e Applicazioni (9) 5 (1994), 203-212.

17) S. Bonafede  -  S.A. Marano, Implicit parabolic differential equations, Bulletin of the Australian Mathematical Society 51 (1995), 501-509.

18) S.A. Marano, Elliptic boundary-value problems with discontinuous nonlinear-ities, Set-Valued Analysis 3 (1995), 167-180.

19) G. Bonanno - S.A. Marano, A characterization of the existence of solutions to some higher order boundary value problems, Commentationes Mathematicae Univer-sitatis Carolinae 36 (1995), 459-460.

20) L. Górniewicz - S.A. Marano - M. Ślosarski, Fixed points of contractive multivalued maps, Proceedings of the American Mathematical Society 124 (1996), 2675-2683.

21) L. Górniewicz  - S.A. Marano, On the fixed point set of multivalued contractions, Rendiconti del Circolo Matematico di Palermo, Supplemento, 40 (1996), 139-145.

22) G. Bonanno - S.A. Marano, Positive solutions of elliptic equations with discontinuous nonlinearities, Topological Methods in Nonlinear Analysis 8 (1996), 263-273.

23) S.A. Marano, Implicit elliptic boundary-value problems with discontinuous nonlinearities, Set-Valued Analysis 4 (1996), 287-300.

24) G. Bonanno  -  S.A. Marano, Highly discontinuous elliptic problems, Proceedings of the International Conference on Dynamical Systems and Differential Equations, Springfield (MO), 1996.

25) A. Majorana - S.A. Marano, Space homogeneous solutions to the Cauchy problem for semiconductor Boltzmann equations, SIAM Journal on Mathematical Analysis 28 (1997), 1294-1308.

26) S.A. Marano - V. Staicu, On the set of solutions to a class of nonconvex nonclosed differential inclusions, Acta Mathematica Hungarica 76 (1997), 287-301.

26 bis) S.A. Marano - V. Staicu, Correction to the paper `On the set of solutions to a class of nonconvex nonclosed differential inclusions', Acta Mathematica Hungarica 78 (1998), 267-268.

27) S.A. Marano, Elliptic eigenvalue problems with highly discontinuous nonlinearities, Proceedings of the American Mathematical Society 125 (1997), 2953-2961.

28) S.A. Marano, Elliptic equations and differential inclusions, Proceedings of the Second World Congress of Nonlinear Analysts, Nonlinear Analysis 30 (1997), 1763-1770.

29) S.A. Marano, Fixed points of multivalued contractions, Rendiconti del Circolo Matematico di Palermo, Supplemento, 48 (1997), 171-177.

30) D. Averna - S.A. Marano, Existence of solutions for operators inclusions: a unified approach, Rendiconti del Seminario Matematico dell'Università di Padova 102 (1999), 285-303.

31) D. Averna - S.A. Marano, Existence theorems for inclusions of the type Ψ(u)(t)Î F(t,Φ(u)(t)), Applicable Analysis 72 (1999), 449-458.

32) G. Bonanno - S.A. Marano, Elliptic equations in Rn with discontinuous nonlinearities, Proceedings of the Edinburgh Mathematical Society 43 (2000), 545-558.

33) S.A. Marano - D. Motreanu, Existence of two nontrivial solutions for a class of elliptic eigenvalue problems, Archiv der Mathematik 75 (2000), 53-58.

34) S.A. Marano, Existence results for the equation -Du=f(x,u) in Rn, Journal for Analysis and its Applications 19 (2000), 575-582.

35) G. Bonanno - S.A. Marano, Fixed points in ordered Banach spaces and applications to elliptic boundary-value problems, in “Equilibrium Problems: Non-smooth Optimization and Variational Inequality Models” (F. Giannessi, A. Maugeri, and P. Pardalos eds), Kluwer, Dordrecht, 2001, pp. 25-31.

36) S.A. Marano - D. Motreanu, On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems, Nonlinear Analysis 48 (2002), 37-52.

37) S.A. Marano - D. Motreanu, Infinitely many critical points of non-differentiable functions and applications to a Neumann type problem involving the p-Laplacian, Journal of Differential Equations 182 (2002), 108-120.

38) S.A. Marano - D. Motreanu, A deformation theorem and some critical point results for non-differentiable functions, Topological Methods in Nonlinear Analysis 22 (2003), 139-158.

39) G. Barletta - S.A. Marano, Some remarks on critical point theory for locally Lipschitz functions, Glasgow Mathematical Journal 45 (2003), 131-141.

40) G. Barletta - S.A. Marano, The structure of the critical set in the Mountain-Pass Theorem for nondifferentiable functions, Differential and Integral Equations 16 (2003), 1001-1012.

41) S.A. Marano - D. Motreanu, A critical point result for non-differentiable indefinite functionals, Commentationes Mathematicae Universitatis Carolinae 45 (2004), 663-679.

42) R. Livrea - S.A. Marano, Existence and classification of critical points for non- differentiable functions, Advances in Differential Equations 9 (2004), 961-978.

43) A. Majorana - S.A. Marano, On the Cauchy problem for spatially homogeneous semiconductor Boltzmann equations: existence and uniqueness, Annali di Matema-tica Pura ed Applicata 184 (2005), 275-296.

44) P. Candito - S.A. Marano - D. Motreanu, Critical points for a class of non-differentiable functions and applications, Discrete and Continuous Dynamical Sys-tems 13 (2005), 175-194.

45) S.A. Marano - N.S. Papagerogiou, On some elliptic hemivariational and variational-hemivariational inequalities, Nonlinear Analysis 62 (2005), 757-774.

46) S.A. Marano, Risultati di esistenza per alcune classi di disequazioni variazionali-emivariazionali di tipo ellittico, Le Matematiche 60 (2005), 279-288.

47) R. Livrea - S.A. Marano - D. Motreanu, Critical points for nondifferentiable functions in presence of splitting, Journal of Differential Equations 226 (2006), 704-725.

48) S.A. Marano - N.S. Papageorgiou, On a Neumann problem with p-Laplacian and non-smooth potential, Differential and Integral Equations 19 (2006), 1301-1320.

49) S.A. Marano -  G. Molica Bisci, Multiplicity results for a Neumann problem with p-Laplacian and non-smooth potential, Rendiconti del Circolo Matematico di Palermo 55 (2006), 113-122.

50) S.A. Marano - G. Molica Bisci - D. Motreanu, Multiple solutions for a class of elliptic hemivaritional inequalities, Journal of Mathematical Analysis and Applic-ations 337 (2008), 85-97.

51) D. Averna - S.A. Marano - D. Motreanu, Multiple solutions for a Dirichlet problem with p-Laplacian and set-valued nonlinearity, Bulletin of the Australian mathematical Society 77 (2008), 285-303.

52) R. Livrea - S.A. Marano, A min-max principle for non-differentiable functions with a weak compactness condition, Communications on Pure and Applied Analysis 8 (2009), 1019-1029.

53) S.A. Marano - D. Motreanu, Critical points of non-smooth functions with a weak compactness condition, Journal of Mathematical Analysis and Applications 358 (2009), 189-201.

54) R. Livrea - S.A. Marano, On a min-max principle for non-smooth functions and applications, Communications in Applied Analysis 13 (2009), 411-430.

55) G. Bonanno - S.A. Marano, On the structure of the critical set of non-differentiable functions with a weak compactness condition, Applicable Analysis 89 (2010), 1-10.

56) R. Livrea - S.A. Marano, Non-smooth critical point theory, in D.Y. Gao and D. Motreanu (Eds), Handbook of Nonconvex Analysis and Applications, pp. 353-408, International Press, 2010.

57) N.S. Papageorgiou - S.A. Marano, On a Neumann problem with p-Laplacian and noncoercive resonant nonlinearity, Pacific Journal of Mathematics 253 (2011), 103-123.

58) S.A. Marano - N.S. Papageorgiou, Constant-sign and nodal solutions for a Neumann problem with p-Laplacian and equi-diffusive reaction term, Topological Methods in Nonlinear Analysis 38 (2011), 233-248.

59) G. D’Aguì - S.A. Marano - N.S. papageorgiou, Multiple solutions to a Neumann problem with equi-diffusive reaction term, Discrete and Continuous Dynamical Systems S 5 (2012), 765-777.

60) S.A. Marano, On a Dirichlet problem with p-Laplacian and set-valued non-linearrity, Bulletin of the Australian Mathematical Society 86 (2012), 83-89.

61) S.A. Marano - N.S. Papageorgiou, Positive solutions to a Dirichlet problem with p-Laplacian and concave-convex nonlinearity depending on a parameter, Commun-ications on Pure and Applied Analysis 12 (2013).

62) S.A. Marano - N.S. Papageorgiou, Multiple solutions to a Dirichelt problem with p-Laplacian and nonlinearity depending on a parameter, Advances in Nonlinear Analysis 1 (2012), 257-275.

63) A. Iannizzotto - S.A. Marano - D. Motreanu, Positive, negative, and nodal solutions to elliptic differential inclusions depending on a parameter, Advanced Nonlinear Studies 13 (2013), 431-445.

64) S.A. Marano – D. Motreanu – D. Puglisi, Multiple solutions to a Dirichlet eigenvalue problem with p-Laplacian, Topological Methods in Nonlinear Analysis 42 (2013), 277-291.

65) S.A. Marano – N.S. Papageorgiou, Constant-sign and nodal solutions of coercive (p,q)-Laplacian problems, Nonlinear Analysis 77 (2013), 118-129.

66) S.A. Marano – S.J.N. Mosconi, Lower semi-continuous differential inclusions with p-Laplacian, Libertas Mathematica (New Series) 33 (2013), 109-123.

67) S.A. Marano – N.S. Papageorgiou, Constant-sign and nodal solutions to a Dirichlet problem with p-Laplacian and nonlinearity depending on a parameter, Proceedings of the Edinburgh Mathematical Society 57 (2014), 521-532.

68) S.A. Marano – S.J.N. Mosconi, Non-smooth critical point theory on closed convex sets, Communications on Pure and Applied Analysis 13 (2014), 1187-1202.

69) S.A. Marano – N.S. Papageorgiou, On a Dirichlet problem with p-Laplacian and asymmetric nonlinearity, Rendiconti Lincei. Matematica e Applicazioni 26 (2015), 57-74.

70) S.A. Marano – S.J.N. Mosconi, Critical points on closed convex sets vs. critical points and appplications, Journal of Convex Analysis 22 (2015), 1107-1124.

71) P. Candito – S.A. Marano – K. Perera, On a class of critical (p,q)-Laplacian problems, NODEA – Nonlinear Differential Equations and Applications 22 (2015), 1959-1972.

72) S.A. Marano – S.J.N. Mosconi, Multiple solutions to elliptic inclusions via critical point theory on closed convex sets, Discrete and Continuous Dynamical Systems Series A 35 (2015), 3087-3102.

73) S.A. Marano – N.S. Papageorgiou, On a Dirichlet problem with p-Laplacian and asymmetric nonlinearity, Atti dell’Accademia Nazionale dei Lincei. Rendiconti Lincei. Matematica e Applicazioni 26 (2015), 57-74.

74) S.A. Marano – S.J.N. Mosconi – N.S. Papageorgiou, Multiple solutions to (p,q)-Laplacian problems with resonant concave nonlinearity, Advanced Nonlinear Studies 16 (2016), 51-65.

75) S.A. Marano – N.S. Papageorgiou, On a Robin problem with indefinite weight and asymmetric reaction superlinear at plus infinity, Journal of Mathematical Analysis and Applications 443 (2016), 123-145.

76) S.A. Marano – N.S. Papageorgiou, On a Robin problem with p-Laplacian and reaction bounded only from above, Monatshefte fur Mathematik 180 (2016), 317-336.

77) G. D'Aguì – S.A. Marano – N.S. Papageorgiou, Multiple solutions to a Robin problem with indefinite weight and asymmetric reaction, Journal of Mathematical Analysis and Applications 433 (2016), 1821-1845.

78) G. Barletta – P. Candito – S.A. Marano – K. Perera, Multiplicity results for critical p-Laplacian problems, Annali di Matematica Pura ed Applicata 196 (2017), 1431-1440.

79) S.A. Marano – S.J.N. Mosconi, Asymptotics for optimizers of the fractional Hardy-Sobolev inequality, Communications in Contemporary Mathematics, 2018.

80) S.A. Marano – N.S. Papageorgiou, On a (p,q)-Laplacian problem with param-etric concave term and asymmetric perturbation, Atti dell’Accademia Nazionale dei Lincei. Rendiconti Lincei. Matematica e Applicazioni 29 (2018), 109-125.

81) S.A. Marano – S.J.N. Mosconi, Some recent results on the Dirichlet problem for (p,q)-Laplace equations, Discrete and Continuous Dynamical Systems Series S 11 (2018), 279-291.

82) S.A. Marano – N.S. Papageorgiou, Asymmetric Robin problems with p-Laplacian and indefinite potential, Electronic Journal of Diffferential Equations, Vol. 2018 (2018), No. 127, pp. 1-21.

Pubblicazioni a carattere divulgativo

1) S.A. Marano, Equazioni differenziali e modelli matematici, Quaderni del Dipartimento Patrimonio Architettonico e Urbanistico (2005/06), Gangemi Editore.

2) S.A. Marano, Cenni di storia del Calcolo infinitesimale, preprint.

 


Insegnamenti tenuti presso altri dipartimenti

S.A. Marano ha scritto più di 80 articoli di ricerca pubblicati su riviste internazionali di Matematica, quali per esempio Advances in Differential Equations, Applicable Analysis, Differential and Integral Equations, Discrete and Continuous Dynamical Systems, Electronic JOurnal of Differential Equations, Journal of Convex Analysis, Journal of Differential Equations, Journal of Mathematical Analysis and Applications, Nonlinear Analysis, NoDEA, Proceedings of the American Mathematical Society, SIAM Journal on Mathematical Analysis, ecc. Ha svolto ricerche in collaborazione con studiosi italiani e stranieri, fra cui L. Gorniewicz dell'Università di Torun (Polonia), V. Staicu dell'Università di Evora (Portogallo), D. Motreanu dell'Università di Perpignan (Francia), N.S. Papageorgiou del Politecnico di Atene (Grecia), K. Perera del Florida Institute of Technology (USA) e A. Moussaoui dell'Università di Bejaia (Algeria). Nel 1989 gli è stato conferito il premio per giovani ricercatori di Scienze Matematiche indetto dall'Accademia Gioenia di Catania e nel 1991 ha vinto uno dei tre premi messi a concorso dalla Fondazione "Francesco Severi" di Arezzo. E' stato visiting professor presso le università di Torun, di Evora e di Perpignan. Fa parte del comitato editoriale di diverse riviste internazionali di Matematica, fra cui Nonlinear Analysis Series B: Real World and Applications, Discussiones Mathematicae Differential Inclusions, Control and Optimization, ecc. E' recensore del Mathematical Reviews e viene costantemente consultato, come referee, da parecchi giornali di Matematica.
In passato si è occupato di equazioni e inclusioni differenziali ordinarie o alle derivate parziali, di punti fissi per opportune classi di multifunzioni e dell'equazione di Boltzmann per i semiconduttori. La sua attività di ricerca più recente riguarda la teoria dei punti critici di funzionali possibilmente non regolari e definiti in insiemi convessi chiusi, con particolare attenzione alle applicazioni alle disequazioni emivariazionali o variazionali-emivariazionali e ai problemi ai limiti per equazioni differenziali con termini non lineari discontinui. Combinando metodi variazionali con tecniche di troncatura ha poi studiato l'esistenza di soluzioni di segno costante e di soluzioni nodali per i problemi di Dirichlet, di Neumann e di Robin inerenti diversi tipi di equazioni differenziali ellittiche, talvolta dipendenti da un parametro reale positivo. Infine, si è occupato di equazioni con p-Laplaciano o con (p,q)-Laplaciano ed esponente critico di Sobolev, sia in domini limitati che in tutto lo spazio.

S.A. Marano ha spesso fatto parte di vari progetti di orientamento e tutorato.